... etc. All?
One of the first thoughts that come to mind are: 1) are you drinking plenty of fluid, preferably water when you first get up in the morning (2 full glasses to get the organs going), 2) do you sleep well when you go to bed, 3) when was the last time you had a complete physical, 4) do you smoke... drink caffeinated beverages... or comsume too much sodium in your daily diet, 5) have you mentioned these symptoms to your doctor???
Are these symptoms the reason for the xanax?
I am off to bed myself because I don't function well on no sleep any more. I hope we can help you get these issues/symptoms under control.
Hi Liz and thanks for responding back and filling in more pieces of the puzzle. I believe I would be wary too of any new meds until you are symptom free. When you said that some hours later you regurgitate food or lose it all together... I am wondering if you have an inflamed stomach. Having an endoscopy would rule that out. I have been through that one myself and at the time it was happening... I couldn't tolerate solid food or the mere sight of it. I was also diagnosed with Addison. After that and getting out of the hospital, my gastro doctor looked into my cries for help because I wasn't eating any solid food for the 2 weeks I was in the hospital. Somehow nobody thought that was odd and didn't order any tests for that part. I also couldn't sleep there. I was horribly distended and constipated as well. I was so sick at the time I thought I was going to die. At the time of my endoscopy, my stomach was 95% inflamed and that is why I couldn't stomach food, literally. I believe I was given prescription strength Prevacid or Nexium... not sure of that one any more. Then came all of the restrictions until my stomach was healed. I gave up caffeine, soda and seltzer water... spicy foods of any sort, alcohol in all forms (including extracts for baking). I was on a bland diet for a very long time - over one year.
So, I am concerned about your symptoms possibly being related to your stomach being inflamed from sources such as soda, smoking, stress and/or food related. It took a little over one year for my stomach to heal. I know you gave up soda but I'm just letting you know how long of a journey it was to get my stomach healed. Are you ready to give up smoking to regain your health? I am 59 and in spite of my aches and pains, I am in better shape nutritionally because I grabbed the bull by the horns. I began a program when i was 54ish and lost 92 lbs. I have kept it off now over 5 years.
I look at the steps I took this way, I did it for me and me only. I wanted to take charge of what I was consuming like I was on a mission to change what the end of my story was going to be. I made my day-to-day life worth living into. I knew it wasn't too late for me to make changes, adapt, let go of the garbage in my life and expect that the rest of my tomorrows WERE going to be different. I can't run a marathon but I can still walk with a cane.
I know you want to feel better and are probably just as tired of the grind, too. How can we help you on your journey? Do you think it would be beneficial to get a second or third opinion? We are here to help you every step of the way, if you want it or need it. Whatever form the support takes, we are here for you.
You mentioned your thyroid was checked but do you know what type of test was done? Also, I don't believe anything was mentioned about diabetes but have you been checked for that as well?
I hope my novel-length commentary doesn't also wear you down. I get to thinking out loud then it shows up in script...
There is much to consider here in helping you get back to feeling normal again. The racing heart symptoms can also be attributed to thyroid issues, too. After considering everything here... maybe you could start a journal of your symptoms and keep track of how you are feeling and slso what you are doing when any of yhe symptoms show up. Whether you stick with your current doctors or seek other opinions... keeping a journal might prove to be invaluable to a fresh set of professional eyes.
Be safe, be well and take good care of you because you ARE worth it!!!
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Feb 2012 • 17 answers
Updated 13 Feb 2012 • 2 answers
Updated 7 May 2014 • 3 answers
Updated 11 Dec 2014 • 2 answers
Updated 6 Sep 2018 • 1 answer